Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; WIRE, GUIDE, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TELEFLEX INCORPORATED ARROW; WIRE, GUIDE, CATHETER
Model Number
IPN922856
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
03/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
During removal of an arterial line, the catheter remained in the patient requiring surgical intervention for removal.
New Search
Submit an Adverse Event Report
Brand Name
ARROW
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer
(Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key
20189072
Report Number
20189072
Device Sequence Number
15204384
Product Code
DQX
UDI-Device Identifier
10801902203004
UDI-Public
(01)10801902203004
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
04/16/2024
Report Date
(Section F)
04/16/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
IPN922856
Device Catalogue Number
FA-04018
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/11/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Life Threatening; Required Intervention;
Patient Age
17 YR
Patient Sex
Male
Patient Weight
64 KG
Date Report Sent to FDA
04/16/2024